MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; ARTHROSCOPES

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; ARTHROSCOPES
Model Number A70963A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to an olympus repair center for evaluation and the customer¿s reported issue was confirmed.The device evaluation found that the internal lens of the eyepiece is chipped which caused a bad image.The device evaluation also found that distal end was dented.The root cause for the reported issue cannot be definitely determined.Based on the inspection findings the most likely cause is use of excessive force by the customer.In general, the end-user is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus, the lens of the scope was broken.There were no reports of patient harm.

Brand Name
TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE
Common Device Name
ARTHROSCOPES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17368523
Report Number9610773-2023-01933
Device Sequence Number12514806
Product Code HRX
UDI-Device Identifier04042761010658
UDI-Public04042761010658
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70963A
Device Catalogue NumberA70963A
Device Lot Number667656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown